# SDR 2008UALA02425

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 25,312 hours, 3,245 cycles
- Engine: Pwa PW4090
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELMS P310 PANEL THE ELECTRICAL LOAD MANAGEMENT SYSTEM (ELMS) P310 PANEL IS FAULTED SUCH THAT IT CANNOT SUPPORT AIRPLANE DISPATCH.  AIMS HAS LOST ARINC 629 COMMUNICATION WITH THE P310 PANEL, OR ONE P310 PANEL CHANNEL IS LOST AND THE OTHER FAULTED AND IS OPERATING IN A DEGRADED MODE, OR BOTH P310 PANEL CHANNELS ARE FAULTED AND A STATUS MSG01- ACTIVE CRUISE HARD; ELMS P310, POWER MANAGEMENT PANEL, (STDBY) HAS NO OUTPUT ON ANY BUSS, MSG-2418803 ACTIVE ER HARD.
